Skip to main content
Featured Scientist
Author published in"Journal of Differential Equations"affiliate to

College of Science and Engineering

Mao-Sheng Chang

Department of Mathematics,

Fu Jen Catholic University, New Taipei City, Taiwan

Article published in 

"Journal of Differential Equations"

Volume 268, Issue 5, 15 February 2020, Pages 2040-2062

 


On the oscillation behavior of solutions to the heat equation on Rn

We study the oscillation behavior of solutions to the heat equation on Rn and give some interesting examples. We compare the oscillation behavior of the initial data and the oscillation behavior of the solution as t→∞. [Full article]

 

Figure1

17 views
Scroll